Vol. 15, No. 3, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Topologies for Laplace transform spaces

Donald Earl Myers

Vol. 15 (1965), No. 3, 957–960
Abstract

In this paper four topologies are compared:

(i) an L2-type topology on the space of functions having bilateral transforms,

(ii) an L1 and (iii) an L2-type topology on the space of transforms, and

(iv) finally that of one form of convergence of compact subsets for the space of analytic functions. It is shown that sequential convergence in (i) implies (iii) and (iv) and (ii) implies (i) and (iv) and hence (iii).

Mathematical Subject Classification
Primary: 44.10
Milestones
Received: 24 April 1964
Published: 1 September 1965
Authors
Donald Earl Myers